Items where IIASA Author is "Mordukhovich, Boris"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 14.

Article

Malcolm, G.G. & Mordukhovich, B.S. (2001). Pareto optimality in nonconvex economies with infinite-dimensional commodity spaces. Journal of Global Optimization: 323-346.

Mordukhovich, B.S. (2000). Optimal control of difference, differential and differential-difference inclusions. Journal of Mathematical Sciences: 2513-2632.

Mordukhovich, B.S. (2000). An abstract extremal principle with applications to welfare economics. Journal of Mathematical Analysis and Applications: 187-216.

Mordukhovich, B.S. & Shao, Y. (1998). Mixed coderivatives of set-valued mappings in variational analysis. Journal of Applied Analysis 4 (2): 269-294.

Mordukhovich, B.S. & Zhang, K. (1997). Minimax control of parabolic systems with Dirichlet boundary conditions and state constraints. Applied Mathematics & Optimization 36 (3): 323-360. DOI:10.1007/s002459900066.

Mordukhovich, B.S. & Shao, Y. (1997). Fuzzy calculus for coderivatives of multifunctions. Nonlinear Analysis : Theory, Methods & Applications: 605-626.

Mordukhovich, B.S. & Shao, Y. (1997). Stability of set-valued mappings in infinite dimensions: Point criteria and applications. SIAM Journal on Control and Optimization: 285-314.

Mordukhovich, B.S. & Shao, Y. (1996). Nonsmooth sequential analysis in Asplund spaces. Transcripts of the American Mathematical Society 348 (4): 1235-1280.

Mordukhovich, B.S. & Shao, Y. (1996). Nonconvex differential calculus for infinite dimensional multifunctions. Set-Valued Analysis 4 (3): 205-236. DOI:10.1007/BF00419366.

Book Section

Mordukhovich, B.S. (2001). The extremal principle and its applications to optimization and economics. In: Optimization and Related Topics (Applied Optimization, Vol. 47). Eds. Rubinov, A.M. & Glover, B.M, Dordrecht: Kluwer Academic Publishers.

Mordukhovich, B.S. & Zhang, K. (1999). Robust suboptimal control of constrained parabolic systems under uncertainty conditions. In: Dynamics and Control. Eds. Leitmann, G, Udwadia, FE & Kryazhimskii, AV, London: Gordon and Breach. ISBN 9789056991722

Monograph

Mordukhovich, B.S. (1997). Optimal Control of Nonconvex Differential Inclusions. IIASA Interim Report. IIASA, Laxenburg, Austria: IR-97-030

Mordukhovich, B.S. & Zhang, K. (1996). Robust Control of Constrained Parabolic Systems with Neumann Boundary Conditions. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-96-088

Mordukhovich, B.S. & Zhang, K. (1995). Minimax Control of Constrained Parabolic Systems. IIASA Working Paper. IIASA, Laxenburg, Austria: WP-95-070

This list was generated on Fri May 24 23:35:46 2019 UTC.

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313